# SDR SWAA2022032342915

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPT-- FROM BS787+6 TO BS847 RBL25 WL157 CARGO DOOR WEB HAS CORROSION AROUND SEVERAL FASTENER HOLES. / REMOVED AND REPLACED AFT CARGO DOOR WEB BS787+6+847 RBL25 WL157 WITH PN 146A8123-25 IAW SRM 51-40-02-0G-0 AND DWG #146A8340
